# SDR SWAA2024052385493

- Difficulty date: May 14, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY LIGHTS INOP THRU THE CABIN.<[01] REPLACED EMERGENCY LIGHT BATTERY PACKS AT POWER SUPPLY M1668 AND M1670 AS PER REF AMM TASK 33-51-06-960-805. INSTALLATION TEST FOUND NORMAL.;[02] VERIFIED STEP 1.
